Journal article Open Access

Wing geometric morphometrics as a tool for taxonomic identification of two fly species (Diptera: Muscidae) of forensic relevance

José Antonio Nuñez; Pablo Jarrín-V; Jonathan Liria


BibTeX Export

@article{jose_antonio_nunez_2019_3462982,
  author       = {José Antonio Nuñez and
                  Pablo Jarrín-V and
                  Jonathan Liria},
  title        = {{Wing geometric morphometrics as a tool for 
                   taxonomic identification of two fly species
                   (Diptera: Muscidae) of forensic relevance}},
  journal      = {Halteres},
  year         = 2019,
  volume       = 10,
  pages        = {19-25},
  month        = sep,
  doi          = {10.5281/zenodo.3462982},
  url          = {https://doi.org/10.5281/zenodo.3462982}
}
636
265
views
downloads
All versions This version
Views 636636
Downloads 265265
Data volume 133.3 MB133.3 MB
Unique views 555555
Unique downloads 230230

Share

Cite as